Skip to content
Headache 1-2+ days after intercourse
avatar
diamondlarry posted:
I've seen quite a bit on headaches occurring during or immediately after intercourse however, my situation is a little different than that. I get headaches anywhere from 36-60 after intercourse/orgasm; usually at the lower end of that timespan. Is this as uncommon as I think it is and, should I be concerned? What might be some likely causes?
Reply


Helpful Tips

Get Rid of Tamsulosin (Flomax)
To the men in the WebMD community who have lost their libido and their ability to perform: Unless you really NEED the benefits that ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website